Groups, Geometry, and Dynamics


Previous issue  | Next issue  | Most recent Issue | All Issues | GGD summary
Volume 7, Issue 4, 2013
Metadata
 

Spectral properties of a class of random walks on locally finite groups
Alexander Bendikov, Barbara Bobikau and Christophe Pittet
pp. 791–820
Abstract | Full-Text PDF (272 KB) | Metadata

Centralizers in the R. Thompson group $V_n$
Collin Bleak, Hannah Bowman, Alison Gordon Lynch, Garrett Graham, Jacob Hughes, Francesco Matucci and Eugenia Sapir
pp. 821–865
Abstract | Full-Text PDF (923 KB) | Metadata

On the product decomposition conjecture for finite simple groups
Nick Gill, László Pyber, Ian Short and Endre Szabó
pp. 867–882
Abstract | Full-Text PDF (199 KB) | Metadata

Free groups of interval exchange transformations are rare
François Dahmani, Koji Fujiwara and Vincent Guirardel
pp. 883–910
Abstract | Full-Text PDF (308 KB) | Metadata

On geodesic homotopies of controlled width and conjugacies in isometry groups
Gerasim Kokarev
pp. 911–929
Abstract | Full-Text PDF (203 KB) | Metadata

Bredon cohomological finiteness conditions for generalisations of Thompson groups
Conchita Martínez-Pérez and Brita E. A. Nucinkis
pp. 931–959
Abstract | Full-Text PDF (343 KB) | Metadata

Hyperbolic hydra
Noel Brady, Will Dison and Timothy R. Riley
pp. 961–976
Abstract | Full-Text PDF (259 KB) | Metadata

Filling inequalities for nilpotent groups through approximations
Robert Young
pp. 977–1011
Abstract | Full-Text PDF (355 KB) | Metadata